Differential and Integral Equations

Almost periodic solutions for a class of Duffing-like systems

Vittorio Coti Zelati, Piero Montecchiari, and Margherita Nolasco

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove the existence of infinitely many limit periodic solutions for Duffing-like systems of the type $-\ddot{q} = g(t,q)$, where $g$ is limit periodic in time and has a non-degenerate homoclinic solution to the hyperbolic stationary solution $q \equiv 0$. Moreover, we can deal with almost periodic perturbations of the above class of systems. In this case we prove the existence of almost periodic solutions and we show that these solutions are quasi-periodic whenever the perturbation is quasi periodic.

Article information

Source
Differential Integral Equations, Volume 11, Number 4 (1998), 623-640.

Dates
First available in Project Euclid: 30 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367341037

Mathematical Reviews number (MathSciNet)
MR1666206

Zentralblatt MATH identifier
1023.34040

Subjects
Primary: 34C27: Almost and pseudo-almost periodic solutions
Secondary: 34C25: Periodic solutions 37J45: Periodic, homoclinic and heteroclinic orbits; variational methods, degree-theoretic methods

Citation

Coti Zelati, Vittorio; Montecchiari, Piero; Nolasco, Margherita. Almost periodic solutions for a class of Duffing-like systems. Differential Integral Equations 11 (1998), no. 4, 623--640. https://projecteuclid.org/euclid.die/1367341037


Export citation